آمار

تعداد نشریات25
تعداد شماره‌ها468
تعداد مقالات4,838
تعداد مشاهده مقاله7,162,554
تعداد دریافت فایل اصل مقاله4,808,879
Wu, X., Ralescu, D. A., Liu, Y.. (1399). A new quadratic deviation of fuzzy random variable and its application to portfolio optimization. نشریه علمی دانشگاه سیستان و بلوچستان, 17(3), 1-18. doi: 10.22111/ijfs.2020.5344
X. Wu; D. A. Ralescu; Y. Liu. "A new quadratic deviation of fuzzy random variable and its application to portfolio optimization". نشریه علمی دانشگاه سیستان و بلوچستان, 17, 3, 1399, 1-18. doi: 10.22111/ijfs.2020.5344
Wu, X., Ralescu, D. A., Liu, Y.. (1399). 'A new quadratic deviation of fuzzy random variable and its application to portfolio optimization', نشریه علمی دانشگاه سیستان و بلوچستان, 17(3), pp. 1-18. doi: 10.22111/ijfs.2020.5344
Wu, X., Ralescu, D. A., Liu, Y.. A new quadratic deviation of fuzzy random variable and its application to portfolio optimization. نشریه علمی دانشگاه سیستان و بلوچستان, 1399; 17(3): 1-18. doi: 10.22111/ijfs.2020.5344


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.